# SDR F3LA2013082600903

- Difficulty date: August 16, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 19,195 hours, 6,990 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Part time: 28,373 hours, 10,986 cycles
- Component: Slat
- Component part number: D574606770400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE DURING C4/S1 CHECK.  LT WING L/E NR 1 SLAT DAMAGED OTBD END.  REPAIRED IAW SRM 57-40-00, PB201.
